# SDR DALA2024011500573

- Difficulty date: January 13, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 53,376 hours, 37,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB IN STA Y=713 AND X=55 AT PASSENGER CABIN STRUCTURE. SUMMARY OF NRC 00596: CUSP WEB IN STA Y=713 AND X=55 AT PASSENGER CABIN STRUCTURE WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4. (LP #0152363)
